Lp Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations

Alexandru D. Ionescu, Carlos E. Kenig

Research output: Contribution to journalArticle

26 Scopus citations
Original languageEnglish (US)
Pages (from-to)193-239
Number of pages47
JournalActa Mathematica
Volume193
Issue number2
DOIs
StatePublished - Jan 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L<sup>p</sup> Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this